Alert archive / Ohio / Special Weather Statements in 2011
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Apr 4, 2011, 9:21 AM EDT for 4 counties in Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2011, 9:21 AM EDT (13:21 UTC)
- Expired
- Apr 4, 2011, 10:00 AM EDT
- In force
- 39 min
- Issued by
- NWS Wilmington, OH
Counties Butler County, OH, Clinton County, OH, Fayette County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 22 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.4 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -333 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
979
WWUS81 KILN 041321
SPSILN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
921 AM EDT MON APR 4 2011
OHZ062-063-070>072-041400-
CLINTON OH-BUTLER OH-WARREN OH-FAYETTE OH-GREENE OH-
921 AM EDT MON APR 4 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN GREENE...
SOUTHERN FAYETTE...WARREN...EASTERN BUTLER AND CLINTON COUNTIES
THROUGH 1000 AM EDT...
AT 917 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SPRING VALLEY TO PEKIN TO NEW MIAMI...MOVING EAST AT
40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAYNESVILLE...MONROE...
LEBANON...MASON...WILMINGTON...MORROW...SABINA...WASHINGTON COURT
HOUSE AND BLOOMINGBURG.
ALSO...CORWIN...MAUSTOWN...NEW BURLINGTON...GENNTOWN...CAESAR CREEK
STATE PARK...BECKETT RIDGE...HUGHES AND MIDDLETON CORNER ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3940 8470 3961 8402 3963 8326 3934 8364
3927 8413
$$
ANWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Apr 4, 6:37 AM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Apr 4, 6:37 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
637 AM EDT MON APR 4 2011
.SYNOPSIS...
LOW PRESSURE WILL CROSS NORTHEAST THROUGH THE GREAT LAKES REGION
TODAY. A TRAILING COLD FRONT WILL MOVE SOUTHEAST THROUGH THE OHIO
VALLEY AT THE SAME TIME. HIGH PRESSURE WILL BUILD OVER THE MIDWEST
EARLY ON TUESDAY AND USHER IN DRIER AIR TO THE OHIO VALLEY
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WAS INITIALLY TOYING WITH LOWERING GUSTS TO SUB-ADVISORY CRITERIA
EARLY TODAY BUT A FEW UPSTREAM SITES OVER WESTERN KENTUCKY AND
INDIANA ARE GUSTING AT THIS RANGE ALREADY IN THE PRE-THUNDERSTORM
ENVIRONMENT.
THESE GUSTY WINDS WILL CONTINUE TO ADVECT IN UNSEASONABLY MILD AIR
AND HIGH TEMPERATURES TODAY MAY OCCUR AT OR AROUND DAYBREAK FOR
NORTHWESTERN PORTIONS OF THE CWA. A SIGNIFICANT CLOUD SHIELD IS
OVERSPREADING THE REGION EARLY THIS MORNING SO DAYTIME INSOLATION
IS NOT LIKELY TO ADD ANY TO HIGHS TODAY. GENERALLY POPULATED WITH
LAMP GUIDANCE OVER CWA TODAY.
EXPECT WINDS TO DIE DOWN IN THE IMMEDIATE STORM ENVIRONMENT AND
THAT WILL BE THE END OF ADVISORY BUT KICK IN ANY SPECIAL WEATHER
STATEMENTS AND POSSIBLE WARNINGS. EXPECT DAYSHIFT TO TRIM COUNTIES
FROM THE ADVISORY AS SHOWERS DEVELOP AND MOVE EAST.
SEVERE THREAT APPEARS TO BE LIMITED TODAY AND I AM PRIMARILY
EXPECTING THE WORST OF IT TO OCCUR WITH A LEADING LEWP WHEN AND IF
THIS FEATURE DEVELOPS. SOUTHEAST CWA STANDS THE BEST CHANCE FOR
GETTING SEVERE AS CLEARER SKIES OVER EASTERN KENTUCKY WILL ALLOW
FOR SURFACE INSTABILITY TO ADVECT IN NICELY AND GET WRUNG OUT WITH
THE APPROACHING STORMS LATER TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
STORMS WILL DIE OUT QUICKLY THIS EVENING IN THE POST FRONTAL
ENVIRONMENT...DYING OUT ENTIRELY WITH THE PASSAGE OF THE H5
TROUGH. COLDER AIR WILL ADVECT IN ON UNIFORM NORTHWEST FLOW AS
HIGH PRESSURE BUILDS IN THE MIDWEST. SOUTHERLY FLOW WILL RETURN TO
THE REGION LATE TUESDAY...BUT NIGHTTIME LOWS WILL REMAIN COOL AS
THE SURFACE SHOULD DECOUPLE AND ANY WINDS WON'T BE ABLE TO MAKE A
SURFACE APPEARANCE UNTIL THE MIX DURING THE DAYTIME HEATING ON
WEDNESDAY. DID NOT MAKE ANY SIGNIFICANT CHANGES TO MAX/MIN TEMPS
THROUGH THE PERIOD AFTER TODAY.
MODELS ARE POINTING AT THE POSSIBILITY OF A NARROW BAND OF SHOWERS
BEING SQUEEZED OUT NORTH OF THE I-70 CORRIDOR IN OHIO AND INDIANA
ON WEDNESDAY. THIS REMAINS TO BE SEEN BUT SOME LOW CHANCE POPS
WERE WARRANTED AS THE WARM ADVECTION OVER THE REGION SHOULD BRING
IN ANOTHER ROUND OF MOISTURE...COINCIDING WITH A SURFACE LOW
DROPPING SOUTH AND STALLING IN THE SOUTHERN GREAT LAKES/NORTHERN
OHIO VALLEY REGION.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
UPPER LEVEL TROF TO SHIFT EAST EARLY ON TUE WITH THE FLOW BECOMING
NORTHWESTERLY. WL CONTINUE CHC/SLIGHT CHC POPS OF SHOWERS EARLY TUE
AND THEN IMPROVING CONDITIONS AS SFC RIDGE BUILDS IN. THE UPPER
LEVEL FLOW BACKS MORE WESTERLY WITH THE SFC RIDGE AXIS SLIDING OFF
TO THE EAST ON WED. A FAST MOVING WAVE TO TRACK THRU THE GREAT LAKES
WED/WED NIGHT. WITH THE BEST MOISTURE AND LIFT STAYING NORTH OF
ILN/S AREA WL MAINTAIN A DRY FCST. FNTL BOUNDARY TO LAY OUT E-W
ACROSS THE SRN GREAT LAKES WITH A SFC WAVE LIFTING NE FROM THE CNTRL
PLAINS INTO THE MID MS VLY ON THU AND THEN THRU THE OHIO VLY ON
FRIDAY. WL CONT CHC POPS ON THU IN THE WARM SECTOR WITH THE BEST
POPS ACROSS THE N CLOSER TO THE FNTL BOUNDARY. WL BUMP UP POPS TO
HIGH CHC FRIDAY WITH THE PASSAGE OF SFC LOW AND ASSOCIATED COLD
FRONT. ACTIVE WX PATTERN TO CONT WITH THE FNTL BOUNDARY LIFTING BACK
N AS A WARM FRONT ON SATURDAY AFTN.
TEMP WISE...HAVE GENERALLY STAYED AT OR BELOW MEX NUMBERS FOR HIGHS
AND CLOSE TO GUID FOR LOWS.
&&
.AVIATION /10Z MONDAY THROUGH FRIDAY/...
BAND OF SHWRS AND TSTMS DEVELOPING AHEAD OF COLD FRONT AND IS
PUSHING ENEWD ACRS IN. THIS ACTIVITY SHOULD MOVE INTO KDAY LATE
THIS MORNING AND KCVG AROUND NOON AND THEN CONTINUES ACRS THE FA.
AHEAD OF THE PCPN WINDS WILL BE OUT OF THE S AND SW AT 15 TO 20
GUSTING TO 35KT. GUSTS COULD BE AS HIGH AS 45 KT IN THE TSTMS.
BEHIND THE TSTMS LARGE PATCHES OF RAIN WILL GRADUALLY LOWER
CEILINGS TO MVFR. WINDS WILL LIGHTEN UP AND MOSTLY BE SW AT 10.
AS THE FRONT MOVES THRU THIS AFTERNOON WINDS WILL VEER TO THE WNW
AND INCRS TO 15 TO 20 WITH GUSTS TO 25 KT. RAIN PATTERN WILL
BECOME MORE OF A SHOWERY PATTERN. LATER TONIGHT THE SHOWERS ARE
EXPECTED TO END AND CEILINGS WILL BECOME IFR.
OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE IN TSTMS ON
FRIDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM EDT THIS
EVENING FOR OHZ026-034-035-042>046-051>056-060>065-
070>074-077>082-088.
KY...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM EDT THIS
EVENING FOR KYZ089>100.
IN...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM EDT THIS
EVENING FOR INZ050-058-059-066-073>075-080.
&&
SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...AR
AVIATION...Hazardous weather outlook, Apr 4, 5:42 AM EDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 542 AM EDT MON APR 4 2011 KYZ089-090-094>100-OHZ055-056-064-065-073-074-081-082-088-050945- CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING-ADAMS-PIKE- SCIOTO- 542 AM EDT MON APR 4 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. A STRONG COLD FRONT WILL CROSS THE REGION TODAY. IN ADDITION TO THE WIDESPREAD STRONG WINDS AHEAD OF THE FRONT...SEVERE THUNDERSTORMS MAY DEVELOP ALONG IT. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN THREAT FROM THESE STORMS. LARGE HAIL AND ISOLATED TORNADOS CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046- 051>054-060>063-070>072-077>080-050945- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT- BROWN-HIGHLAND- 542 AM EDT MON APR 4 2011 ...SEVERE THUNDERSTORM WATCH 88 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. WIND ADVISORY. A STRONG COLD FRONT WILL CROSS THE REGION TODAY. IN ADDITION TO THE WIDESPREAD STRONG WINDS AHEAD OF THE FRONT...SEVERE THUNDERSTORMS MAY DEVELOP ALONG IT. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN THREAT FROM THESE STORMS. LARGE HAIL AND ISOLATED TORNADOS CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Apr 4, 8:36 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 836 AM EDT MON APR 4 2011 OHZ044>046-052-041300- CHAMPAIGN OH-DELAWARE OH-UNION OH-LOGAN OH- 836 AM EDT MON APR 4 2011 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN...CENTRAL UNION...WESTERN DELAWARE AND NORTHEASTERN CHAMPAIGN COUNTIES THROUGH 900 AM EDT... AT 831 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR POTTERSBURG...MOVING EAST AT 40 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MARYSVILLE. ALSO...BROADWAY...SOMERSVILLE...PHARISBURG...WATKINS...MAGNETIC SPRINGS...OSTRANDER...WARRENSBURG AND BELLEPOINT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 4042 8311 4020 8307 4019 8358 4039 8361 AN
Special weather statement, Apr 4, 8:50 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
850 AM EDT MON APR 4 2011
OHZ046-041315-
DELAWARE OH-
850 AM EDT MON APR 4 2011
...A STRONG THUNDERSTORM WILL AFFECT DELAWARE COUNTY THROUGH 915 AM
EDT...
AT 848 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WARRENSBURG...MOVING EAST AT 55 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ASHLEY AND SUNBURY.
ALSO...STRATFORD...DELAWARE STATE PARK...LEWIS CENTER...ALUM CREEK
STATE PARK...LEONARDSBURG...KILBOURNE...GALENA AND OLIVE GREEN ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4044 8302 4043 8301 4042 8292 4042 8291
4036 8292 4036 8275 4034 8273 4021 8276
4015 8317 4024 8317 4025 8319 4044 8323
ANLocal storm report, Apr 4, 9:06 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
906 AM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM HAIL KETTERING 39.70N 84.15W
04/04/2011 E1.00 INCH MONTGOMERY OH TRAINED SPOTTER
&&
MYRONPLocal storm report, Apr 4, 9:10 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
910 AM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM HAIL DAYTON 39.78N 84.20W
04/04/2011 E0.75 INCH MONTGOMERY OH PUBLIC
&&
MYRONPLocal storm report, Apr 4, 9:17 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
917 AM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM TSTM WND GST SPRINGBORO 39.56N 84.24W
04/04/2011 E45 MPH WARREN OH TRAINED SPOTTER
0912 AM TSTM WND GST SPRINGBORO 39.56N 84.24W
04/04/2011 E50 MPH WARREN OH TRAINED SPOTTER
WIND GUST 45-50 MPH
&&
HUGHESSpecial weather statement, Apr 4, 9:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
921 AM EDT MON APR 4 2011
OHZ062-063-070>072-041400-
CLINTON OH-BUTLER OH-WARREN OH-FAYETTE OH-GREENE OH-
921 AM EDT MON APR 4 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN GREENE...
SOUTHERN FAYETTE...WARREN...EASTERN BUTLER AND CLINTON COUNTIES
THROUGH 1000 AM EDT...
AT 917 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SPRING VALLEY TO PEKIN TO NEW MIAMI...MOVING EAST AT
40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAYNESVILLE...MONROE...
LEBANON...MASON...WILMINGTON...MORROW...SABINA...WASHINGTON COURT
HOUSE AND BLOOMINGBURG.
ALSO...CORWIN...MAUSTOWN...NEW BURLINGTON...GENNTOWN...CAESAR CREEK
STATE PARK...BECKETT RIDGE...HUGHES AND MIDDLETON CORNER ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3940 8470 3961 8402 3963 8326 3934 8364
3927 8413
ANThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 5:49 AM EDT | Special Weather Statement | ILN | Auglaize, Darke, Mercer, Shelby | 71 min |
| Apr 4, 6:10 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer | 50 min |
| Apr 4, 7:06 AM EDT | Special Weather Statement | ILN | Auglaize, Champaign, Darke, Hardin, Logan, Miami and 3 more | 54 min |
| Apr 4, 8:01 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami | 29 min |
| Apr 4, 8:10 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 50 min |
| Apr 4, 8:36 AM EDT | Special Weather Statement | ILN | Union | 24 min |
| Apr 4, 8:50 AM EDT | Special Weather Statement | ILN | Delaware | 25 min |
| Apr 4, 8:54 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Greene, Madison, Montgomery | 51 min |
| Apr 4, 9:42 AM EDT | Special Weather Statement | ILN | Fairfield, Licking, Pickaway | 63 min |
| Apr 4, 9:45 AM EDT | Special Weather Statement | ILN | Preble | 30 min |
| Apr 4, 12:22 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Logan, Miami, Montgomery, Preble | 53 min |
| Apr 4, 12:51 PM EDT | Areal Flood Advisory | ILN | Champaign, Darke, Logan, Miami, Shelby | 7 hr |
| Apr 4, 12:59 PM EDT | Special Weather Statement | ILN | Butler, Montgomery, Preble | 61 min |
| Apr 4, 1:19 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery, Preble | 6 hr |
| Apr 4, 1:54 PM EDT | Special Weather Statement | ILN | Clark, Clermont, Clinton, Fayette, Greene, Hamilton and 2 more | 51 min |
| Apr 4, 2:26 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 49 min |
| Apr 4, 2:51 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Clinton, Fairfield, Fayette and 6 more | 54 min |
| Apr 4, 3:07 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fairfield, Fayette, Highland, Pickaway, Ross | 38 min |
| Apr 4, 3:22 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Ross | 16 min |
| Apr 4, 3:27 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Hocking, Licking, Pickaway | 52 min |
| Apr 4, 3:30 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more | 4 hr |
| Apr 4, 3:35 PM EDT | Flash Flood Warning | ILN | Delaware, Fairfield, Franklin, Licking, Pickaway | 116 min |
| Apr 4, 3:44 PM EDT | Tornado Warning | ILN | Licking | 21 min |
| Apr 4, 4:08 PM EDT | Areal Flood Advisory | ILN | Brown, Clinton, Fairfield, Fayette, Highland, Pickaway and 2 more | 3 hr |
| Apr 4, 4:15 PM EDT | Special Weather Statement | ILN | Scioto | 60 min |
| Apr 4, 3:46 PM EDT | Areal Flood Advisory | ILN | Grant, Pendleton | 3 hr |
| Apr 4, 11:26 AM EDT | Special Weather Statement | ILN | Fayette, Franklin, Union | 64 min |
| Apr 4, 12:17 PM EDT | Areal Flood Advisory | ILN | Fayette, Union, Wayne | 7 hr |
Nearby
Special Weather Statements in Ohio, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.